# SDR DALA2023103108934

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,576 hours, 34,120 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3264 - DIV - TO MCO DUE PAX O2 MASKS DROPPED AT ROW 3C/D. PASSENGERS COULD NOT BE MOVED. CORRECTIVE ACTION: INSPECTED AND RESTOWED PASSENGER O2 MASKS. AIRCRAFT RTS. (9900614)
